Association between the use of renin-angiotensin system blockers and development of in-hospital atrial fibrillation in patients with ST-segment elevation myocardial infarction


ARSLAN A., Ozaydin M. , AKSOY F. , ARSLAN B., BAS H. A. , ERDOGAN D., ...More

MEDICINA-LITHUANIA, vol.52, no.2, pp.104-109, 2016 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1016/j.medici.2016.02.006
  • Title of Journal : MEDICINA-LITHUANIA
  • Page Numbers: pp.104-109
  • Keywords: Myocardial infarction, Atrial fibrillation, Renin-angiotensin system, CONVERTING ENZYME-INHIBITORS, PROGNOSTIC-SIGNIFICANCE, HEART-FAILURE, RECEPTOR BLOCKERS, CARDIOVERSION, PREVENTION, ENALAPRIL, FREQUENCY

Abstract

Background and aim: Atrial fibrillation (AF) is the most common supraventricular arrhythmia following ST-segment elevation myocardial infarction (STEMI). We evaluated the association between use of previous angiotensin converting enzyme inhibitors and/or angiotensin receptor blockers (renin-angiotensin system [RAS] blockers) and started RAS blockers after MI and development of AF in patients presenting with acute STEMI.